TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Minimum absolute deviation covering chromatic energy of graphs

* , , , ,

* Corresponding author · click or hover a name for details

pp. 2219–2226Vol. 28Issue 5-BAugust 2025DOI: 10.47974/JDMSC-2461 Crossmark XML
Received:
05 Nov 2024
Published Online:
30 Aug 2025
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-2461
Pages:
2219–2226

Abstract

The study of Minimum Absolute Deviation Covering Chromatic Energy explores the relationship between graph structures and energy metrics, providing insights into optimal colouring strategies. We are introducing minimum absolute deviation of a graph covering chromatic energy G corresponding to minimum covering C of some standard graphs and their bounds also established.

Keywords

Subject Classifications

Primary 05C30Secondary 05C90

References

[1] C. Adiga, A. Bayad, I. Gutman, and S. A. Srinivas, “The minimum covering energy of a graph,” Kragujevac Journal of Science, vol. 34, pp. 39–56 (2012).
[2] I. Gutman, “The energy of a graph,” Berichte der Mathematisch-Statistischen Sektion im Forschungszentrum Graz, vol. 103, pp. 1–22 (1978).
[3] L. Buggy, A. Culiuc, K. Maccall, and D. Nguyen, “The energy of graphs and matrices,” unpublished manuscript, pp. 1–27 (1998).
[4] M. R. Rajesh Kanna, R. Pradeep Kumar, and R. Jagadeesh, “Minimum, covering color energy of a graph,” International Journal of Mathematical Analysis, vol. 9, no. 8, pp. 351–364 (2015).
[5] M. V. Chakradhara Rao, K. A. Venkatesh, N. Srimannarayana, and D. V. Lakshmi, “The minimum mean hub energy of certain graphs,” Advances in Mathematics: Scientific Journal, vol. 9, no. 9, pp. 6809–6816 (2020).
[6] M. V. Chakradhara Rao, D. Venkata Lakshmi, N. Srimannarayana, and K. A. Venkatesh, “Minimum mean covering Gutman energy of certain graphs,” Journal of Interdisciplinary Mathematics, vol. 26, no. 1, pp. 67–76 (2023).

Views: 227Downloads: 104Citations: 0